Per citar aquest document: http://ddd.uab.cat/record/36429
Basics of lagrangian foliations.
Vaisman, I.

Data: 1989
Resum: The paper is an exposition of basic known local and global results on Lagrangian foliations such as the theorems of Darboux-Lie, Weinstein, Arnold-Liouville, a global characterization of cotangent bundles, higher order Maslov classes, etc.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 3 (1989) p. 559-575, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33389_14


17 p, 504.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-06, darrera modificació el 2016-06-11



   Favorit i Compartir